# SDR IPXA10560465

- Difficulty date: May 17, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 75753004004
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CARGO DOOR FWD UPPER FRAME MOUNTED DOOR STOP FITTING IS GOUGED.  REPLACED DOOR STOP FITTING IAW SRM 51-40-02, 51-40-05.
